MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG VOLTA 1CR 65 US; ICD LEAD

BIOTRONIK SE & CO. KG VOLTA 1CR 65 US; ICD LEAD
Model Number 384075
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Impedance Problem (2950)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 06/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Liva nova/microport provided the following information: inappropriate shocks were reported on this lead.The interrogation revealed an rv coil impedance of 200 ohms beginning in (b)(6) 2020.Device therapy was turned off.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The analysis of the provided trend data, recorded between december 8th, 2019 and june 30th, 2020, showed the rv pacing impedance fluctuating between 200 and 600 ohms.An impedance test performed on june 6th, 2020, recorded the rv pacing impedance at less than 200 ohms, as indicated in the complaint.The analysis of the provided iegm episodes noted artefacts in the rv channel, which led to the reported oversensing and inappropriate shocks.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
VOLTA 1CR 65 US
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10251656
Report Number1028232-2020-02797
Device Sequence Number2425755
Product Code NVY
UDI-Device Identifier04035479143374
UDI-Public04035479143374
Combination Product (Y/N)N
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number384075
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;